[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance

Re: Subject: [IP] Spiking BGs after site change (Help...)

Hey, in case some of you are new 

       You will find that most of us (not all) will keep the old site in for 
a few hours before taking out.  This is because some insulin has pooled up 
 around the canula and you want to wait until it is absorbed before removing the
site.  If you do remove immediately, you may notice some liquid coming out 
 through the hole left by the canula. This is possibly insulin which your body
not allowed to use, therefore your BG will spike.

Also, as for that 'bulls eye', if you are using the MM Quick Set, if you look 
at the set itself,prior to inserting, you will notice a recessed area around 
the canula.  This is where that needle guard, that cone shaped thing that 
almost always is floating loose in the packaging....LOL.... well that recessed 
area that causes the bulls eye is where that cone usually sits.  Which insulin 
you are using should not affect this bulls eye or the spoiking BGs after site 

mom to Joshua
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org